Arithmetic-based fuzzy control

Dombi, József, Szépe, Tamás: Arithmetic-based fuzzy control.
IRANIAN JOURNAL OF FUZZY SYSTEMS, 14 (4). pp. 51-66. ISSN 1735-0654 (2017)

2017_Arithmetic-basedfuzzycontrol_Szepe.pdf - Published Version

Download (501kB) | Preview
Item Type: Article
Journal or Publication Title: IRANIAN JOURNAL OF FUZZY SYSTEMS
Date: 2017
Volume: 14
Number: 4
Page Range: pp. 51-66
ISSN: 1735-0654
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3256300
DOI id:
Date Deposited: 2019. Dec. 17. 11:50
Last Modified: 2019. Dec. 17. 11:50
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year